Alert archive / Virginia / River Flood Warnings in 2016
River Flood Warning 9, NWS Wakefield, VA
NWS Wakefield, VA issued this river flood warning at Feb 16, 2016, 5:55 PM EST for Brunswick County, Virginia. It took effect at Feb 17, 2016, 9:56 AM EST. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2016, 5:55 PM EST (22:55 UTC)
- In effect from
- Feb 17, 2016, 9:56 AM EST
- Expired
- Feb 19, 2016, 12:24 AM EST
- In force
- 38 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Brunswick County, VA
The radar
The Norfolk radar (KAKQ), 80 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meherrin River near Lawrenceville (LAWV2). The gauge peaked at 16.51 ft at Feb 17, 2016, 9:00 PM EST.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02051500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
379
WGUS41 KAKQ 162255
FLWAKQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD, VA
555 PM EST TUE FEB 16 2016
...The National Weather Service in Wakefield Va has issued a flood
warning for the following rivers in Virginia...
Meherrin River At Lawrenceville affecting Brunswick County
For the Chowan Basin...including Lawrenceville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please use extreme caution if venturing near riverbanks. Move to
higher ground immediately should rising water threaten your safety.
Graphical forecast information is available on the internet at
www.weather.gov/akq. Click on the Rivers and Lakes icon beneath the
point and click forecast map.
Stay tuned to NOAA Weather radio for further updates...
&&
VAC025-171055-
/O.NEW.KAKQ.FL.W.0009.160217T1830Z-160219T0524Z/
/LAWV2.1.ER.160217T1830Z.160218T0600Z.160218T2324Z.NO/
555 PM EST TUE FEB 16 2016
The National Weather Service in Wakefield Va has issued a
* Flood Warning for
The Meherrin River At Lawrenceville.
* from Wednesday afternoon to late Thursday night...Or until the
warning is cancelled.
* At 05:30 PM Tuesday the stage was 7.9 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise above flood stage by
tomorrow early afternoon and continue to rise to near 17.0 feet by
early Thursday morning. The river will fall below flood stage by
Thursday evening.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 17.0 feet on
Aug 11 2003.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$6 follow-up statements
007
WGUS81 KAKQ 170344
FLSAKQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD, VA
1044 PM EST TUE FEB 16 2016
For the Chowan Basin...including Lawrenceville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please use extreme caution if venturing near riverbanks. Move to
higher ground immediately should rising water threaten your safety.
Graphical forecast information is available on the internet at
www.weather.gov/akq. Click on the Rivers and Lakes icon beneath the
point and click forecast map.
Stay tuned to NOAA Weather radio for further updates...
&&
VAC025-171544-
/O.EXT.KAKQ.FL.W.0009.160217T1617Z-160219T0700Z/
/LAWV2.1.ER.160217T1617Z.160218T0600Z.160219T0100Z.NO/
1044 PM EST TUE FEB 16 2016
...The Flood Warning has been extended until late Thursday night...
The Flood Warning continues for
The Meherrin River At Lawrenceville
* from Wednesday morning to late Thursday night...or until the
warning is cancelled.
* At 09:30 PM Tuesday the stage was 10.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 17.4 feet by
early Thursday morning. The river will fall below flood stage
Thursday evening.
This river level is comparable to a previous crest of 18.1 feet on
Feb 5 2016.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$708
WGUS81 KAKQ 171039
FLSAKQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD, VA
539 AM EST WED FEB 17 2016
For the Chowan Basin...including Lawrenceville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please use extreme caution if venturing near riverbanks. Move to
higher ground immediately should rising water threaten your safety.
Graphical forecast information is available on the internet at
www.weather.gov/akq. Click on the Rivers and Lakes icon beneath the
point and click forecast map.
Stay tuned to NOAA Weather radio for further updates...
&&
VAC025-172239-
/O.CON.KAKQ.FL.W.0009.160217T1617Z-160219T0700Z/
/LAWV2.1.ER.160217T1617Z.160218T0600Z.160219T0100Z.NO/
539 AM EST WED FEB 17 2016
The Flood Warning continues for
The Meherrin River At Lawrenceville
* from this morning to late Thursday night...or until the warning is
cancelled.
* At 04:30 AM Wednesday the stage was 13.8 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will reach minor flood stage between 1100 am and
1200 pm today then continue to rise to 17.4 feet just after midnight
Wednesday night. The river is expected to fall below flood stage Thursday
evening. This river level is comparable to a previous crest of 18.1 feet
on Feb 5 2016.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$239
WGUS81 KAKQ 171458
FLSAKQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD, VA
958 AM EST WED FEB 17 2016
...The Flood Warning continues for the following rivers in
Virginia...
Meherrin River At Lawrenceville affecting Brunswick County
For the Chowan Basin...including Lawrenceville...Minor flooding is
occurring and is expected to continue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please use extreme caution if venturing near riverbanks. Move to
higher ground immediately should rising water threaten your safety.
Graphical forecast information is available on the internet at
www.weather.gov/akq. Click on the Rivers and Lakes icon beneath the
point and click forecast map.
Stay tuned to NOAA Weather radio for further updates...
&&
VAC025-180258-
/O.EXT.KAKQ.FL.W.0009.160217T1456Z-160219T0048Z/
/LAWV2.1.ER.160217T1355Z.160218T0600Z.160218T1848Z.NO/
958 AM EST WED FEB 17 2016
The Flood Warning continues for
The Meherrin River At Lawrenceville
* until Thursday evening...or until the warning is cancelled.
* At 09:30 AM Wednesday the stage was 15.1 feet.
* Minor flooding is occurring.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 16.9 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow early afternoon.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 16.9 feet on
Apr 9 2014.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$915
WGUS81 KAKQ 172050
FLSAKQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD, VA
350 PM EST WED FEB 17 2016
...The Flood Warning continues for the following rivers in Virginia..
Meherrin River At Lawrenceville affecting Brunswick County
For the Chowan Basin...including Lawrenceville...Minor flooding is
occurring and is expected to continue.
VAC025-180850-
/O.CON.KAKQ.FL.W.0009.000000T0000Z-160219T0048Z/
/LAWV2.1.ER.160217T1355Z.160218T0600Z.160218T1848Z.NO/
350 PM EST WED FEB 17 2016
The Flood Warning continues for
The Meherrin River At Lawrenceville
* until Thursday evening...or until the warning is cancelled.
* At 03:30 PM Wednesday the stage was 16.1 feet.
* Minor flooding is occurring.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 16.9 feet by
midnight. The river will fall below flood stage early Thursday
afternoon.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 18.1 feet on
Feb 5 2016.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$107
WGUS81 KAKQ 180246
FLSAKQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD, VA
946 PM EST WED FEB 17 2016
...The Flood Warning continues for the following rivers in
Virginia...
Meherrin River At Lawrenceville affecting Brunswick County
For the Chowan Basin...including Lawrenceville...Minor flooding is
occurring and is expected to continue.
VAC025-181446-
/O.EXT.KAKQ.FL.W.0009.000000T0000Z-160218T2100Z/
/LAWV2.1.ER.160217T1355Z.160218T0130Z.160218T1500Z.NO/
946 PM EST WED FEB 17 2016
The Flood Warning continues for
The Meherrin River At Lawrenceville
* until Thursday late morning...or until the warning is
cancelled.
* At 08:30 PM Wednesday the stage was 16.5 feet.
* Minor flooding is occurring.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late morning.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 18.1 feet on
Feb 5 2016.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$
jfoster926
WGUS81 KAKQ 181010
FLSAKQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD, VA
510 AM EST THU FEB 18 2016
...The Flood Warning is cancelled for the following rivers in
Virginia...
Meherrin River At Lawrenceville affecting Brunswick County
For the Chowan Basin...including Lawrenceville...Minor flooding is
forecast.
VAC025-181040-
/O.CAN.KAKQ.FL.W.0009.000000T0000Z-160218T2100Z/
/LAWV2.1.ER.160217T1355Z.160218T0200Z.160218T1500Z.NO/
510 AM EST THU FEB 18 2016
The Flood Warning is cancelled for
The Meherrin River At Lawrenceville
* At 04:30 AM Thursday the stage was 14.4 feet.
* No flooding is currently forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall through today.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 15.0 feet on
Mar 6 2015.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Feb 16, 3:15 PM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Feb 16, 3:15 PM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
315 PM EST TUE FEB 16 2016
.SYNOPSIS...
A COLD FRONT MOVES OFF THE COAST BY EARLY THIS EVENING. A WEAK
AREA OF LOW PRESSURE TRACKS ACROSS SOUTHERN VIRGINIA LATE TONIGHT
THROUGH EARLY WEDNESDAY MORNING. OTHERWISE...HIGH PRESSURE BUILDS
INTO THE REGION FROM WEDNESDAY THROUGH FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
RAIN HAS PUSHED SUFFICIENTLY OFF THE CST AS OF EARLY THIS AFTN.
ISOLD/SCT SHRAS STILL FOUND INVOF IMMEDIATE CST...XPCD TO BE GONE
IN THE NEXT HR OR SO. OTRW...CDFNT HAS REACHED THE I 95
CORRIDOR...AND WILL CONT TO PUSH TO THE CST LT THIS AFTN/EARLY
EVE. DRYING AND AT LEAST PARTIAL CLEARING FOR THE RGN REST OF THE
AFTN. DEWPTS BEGINNING TO DROP OFF OVR THE PIEDMONT...AND THAT
TREND WILL CONT TO THE E POST CDFNT AS WNDS SWING MORE TO THE W.
WK AREA OF LO PRES MOVING INTO WRN TN THIS AFTN...W/ AN AREA OF RA
AND SN INTO PARTS OF CNTRL KY/TN. MDLS PUSH THAT SYS (ALG W/
TROUGH ALOFT) ACRS THE RGN. THAT SYS SPREADS MUCH OF ITS MOISTURE
ACRS SRN VA/NRN NC WHILE TENDING TO WEAKEN LT TNGT (WHILE TRACKING
ACRS NC). WILL CONT W/ A 20-30% POP (THERMAL PROFILES SUPPORT RA)
ACRS SRN 1/3RD OF FA. OTRW...PARTLY TO MOSTLY CLOUDY OVRNGT W/ LO
TEMPS FM ARND 30F NW TO ARND 40F SE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WK SFC LO PRES EXITS NC CST ON WED. STILL SOME LINGERING MOISTURE
(LO POP) FOR SE VA/NE NC UNTIL ABT 15-17Z/17. OTRW...VRB CLDS TO
PARTLY SUNNY WED. HI TEMPS FM THE U40S TO L50S.
SECONDARY TROUGH CROSSES THE RGN WED NGT...USHERING IN COLDER AIR
W/ SFC HI PRES SLOLY BUILDING TWD THE RGN FM THE WNW. PD OF GUSTY
NNW WNDS PSBL...AT THE CST WED EVE/WED NGT. OTRW...MNLY PARTLY
CLOUDY W/ LO TEMPS FM THE M20S TO L30S.
SFC HI PRES CONTS TO BUILD FM NEW ENG THROUGH THE SE CONUS STATES
THU INTO FRI. NNW WNDS THU (STILL A BIT GUSTY AT THE CST) KEEPING
CONDS BLO NORMAL UNDER MNLY SKC. BY FRI AFTN...WNDS BEGIN TO SWING
TO THE S...AND WARMING TREND SLOLY BEGINS. HI TEMPS THU FM ARND
40F NR THE CST TO THE M-U40S ELSW. LO TEMPS THU NGT RANGING
THROUGH THE 20S. HI TEMPS FRI FM THE L-M40S NR THE CST TO THE
U40S-L50S INLAND.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LOW PRESSURE MOVES ACROSS THE NORTHERN GREAT LAKES AND DRAGS A WEAK
COLD FRONT THROUGH THE MID-ATLANTIC REGION FRIDAY NIGHT/SATURDAY
MORNING. ANY PCPN WOULD REMAIN NORTH OF THE LOCAL AREA. WEAK HIGH
PRESSURE RETURNS FOR SATURDAY/SUNDAY FOR CONTINUED DRY CONDITIONS.
THE NEXT CHANCE OF RAIN LOOKS POSSIBLE EARLY NEXT WEEK AS LOW
PRESSURE MOVES ACROSS THE SOUTHEAST. MILD OVER THE WEEKEND AND INTO
MONDAY WITH HIGHS IN THE LOW/MID 50S TO MID 60S. COOLER NEXT TUESDAY
WITH HIGHS IN THE 40S TO LOW 50S.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
LOW PRESSURE WILL TRACK NE AND RAPIDLY DEEPEN TO THE LEE OF THE
APPALACHIANS THIS MORNING. A WARM FRONT HAS LIFTED N OF THE TAF
SITES...AND A BAND OF RA AND EMBEDDED TSTMS ASSOCIATED WITH THE
LOW PRESSURE SYSTEM WILL PASS ACROSS THE REGION FROM SW-NE BETWEEN
FROM NOW THROUGH AROUND 18-19Z. THIS WILL BRING PERIODS OF
MODERATE TO HEAVY RA...WITH TSTMS POSSIBLE ACROSS SE VA/NE NC. A
SSE WIND WILL INCREASE TO 15-20KT THROUGH THE MORNING WITH GUSTS
TO 25-30KT. LLWS HAS BEEN INCLUDED GIVEN THE PRESENCE OF A STRONG
LOW-LEVEL JET. CONDITIONS IMPROVE RAPIDLY BY AFTERNOON AS LOW
PRESSURE LIFTS TO THE NE AND THE SURFACE COLD FRONT SWINGS THROUGH
THE REGION. A GUSTY WSW WIND WILL CONTINUE THROUGH THE AFTERNOON.
ANOTHER SYSTEM IMPACTS CENTRAL VA TO THE MD ERN SHORE TONIGHT
INTO WEDNESDAY MORNING. THIS WILL BRING PASSING -SHRA...WHICH
COULD MIX WITH OR END AS -SHSN. HIGH PRESSURE AND DRIER CONDITIONS
WILL PREVAIL LATER IN THE WEEK.
&&
.MARINE...
SFC COLD FRONT WILL PUSH EAST OF THE MARINE AREA BY 5 PM WITH
WINDS FALLING OFF QUICKLY BEHIND IT...BECOMING WEST 10-15 KT. WILL
BE ABLE TO LET SCA'S FOR THE RIVER/SOUND AND ALL OF THE BAY EXCEPT
THE MOUTH OF THE BAY EXPIRE AT 4 PM. WILL ALSO REPLACE THE GALE
WARNING FOR THE NORTHERN COASTAL WATERS AS OF 4 PM. HOWEVER...SEAS
WILL REMAIN ELEVATED ON THE OCEAN. WILL KEEP SCA FOR THE MOUTH OF
THE BAY THRU 7 PM FOR WAVES AROUND 4 FT.
WEAK LOW PRESSURE CROSSES THE CAROLINAS TONIGHT...WITH HIGH PRESSURE
GRADUALLY BUILDING IN FROM THE NW WEDNESDAY INTO THURSDAY. A BRIEF
NNW SURGE IS EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS
A COOLER/DRIER AIRMASS FILTERS IN FROM THE N. LOW-END SCA WINDS ARE
POSSIBLE...ESPECIALLY OVER THE BAY. SEAS SUBSIDE TONIGHT...BUT
REMAIN ELEVATED AND BORDERLINE SCA (4-5FT) THROUGH THURSDAY...AND
MAY BUMP UP SLIGHTLY WITH THE SURGE. HAVE EXTENDED SCA FOR THE
COASTAL WATERS OUT THROUGH THURSDAY TO ACCOUNT FOR THIS. HIGH
PRESSURE FINALLY BUILDS OVER THE MARINE AREA THURSDAY NIGHT AND
FRIDAY...BEFORE MOVING OFFSHORE NEXT WEEKEND.
&&
.HYDROLOGY...
GIVEN THE QPF AMT FCSTD WITH THIS EVENT (NRLY 1 INCH)...EXPECT
THE RUNOFF TO RESULT IN AREA RIVERS RISING TO PSBLY NR BANKFULL
IN SOME CASES OVER THE NEXT FEW DAYS.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
ANZ630>633-635>638.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ANZ634.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THURSDAY FOR ANZ650-652-
654-656-658.
&&
SYNOPSIS...ALB/BMD
NEAR TERM...ALB
SHORT TERM...ALB
LONG TERM...JDM
AVIATION...DAP
MARINE...JDM
HYDROLOGY...AKQHazardous weather outlook, Feb 16, 2:19 PM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 219 PM EST TUE FEB 16 2016 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-171930- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG- NOTTOWAY-AMELIA-POWHATAN-WESTMORELAND-RICHMOND-NORTHUMBERLAND- LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT- GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-WESTERN LOUISA-EASTERN LOUISA- WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD- EASTERN CHESTERFIELD-WESTERN HENRICO-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 219 PM EST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 16, 12:05 PM EST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1205 PM EST TUE FEB 16 2016
MDZ022-024-025-VAZ099-161800-
INLAND WORCESTER-WICOMICO-MARYLAND BEACHES-ACCOMACK-
1205 PM EST TUE FEB 16 2016
...A LINE OF SHOWERS WILL AFFECT WORCESTER...SOUTHEASTERN WICOMICO
AND NORTH CENTRAL ACCOMACK COUNTIES...
AT 1203 PM EST...A NARROW LINE OF SHOWERS WITH HEAVY RAIN AND GUSTY
WINDS EXTENDED FROM NEAR BRIDGEVILLE TO 9 MILES SOUTH OF POCOMOKE
CITY...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 40 TO 50 MPH AND UP TO 1 INCH OF RAINFALL ARE POSSIBLE
WITH THESE SHOWERS.
THESE STORMS WILL BE NEAR...
SNOW HILL AROUND 1235 PM EST.
NEWARK AROUND 1245 PM EST.
OCEAN CITY...BERLIN AND CAPE ISLE OF WIGHT AROUND 100 PM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MOUNT WESLEY...
BISHOP...WHALEYVILLE...BOXIRON...BISHOPVILLE...PUBLIC LANDING...
MELSON...GIRDLETREE...WHITON AND POWELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WIND GUSTS ARE POSSIBLE WITH THESE SHOWERS. THESE WIND GUSTS
ARE CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...
AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
OTHER LIGHT OUTDOOR OBJECTS.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE SHOWERS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.
&&
LAT...LON 3806 7521 3799 7532 3831 7511 3782 7553
3845 7553 3844 7508 3843 7509 3843 7510
3840 7510 3840 7511 3842 7517 3842 7518
3841 7517 3841 7519 3835 7513 3845 7505
TIME...MOT...LOC 1703Z 222DEG 29KT 3872 7553 3793 7553
ALBThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 1:00 AM EST | Gale Warning | AKQ | 15 hr | |
| Feb 16, 7:42 AM EST | Special Weather Statement | AKQ | Amelia, Chesterfield, Dinwiddie, Greensville, Hanover, Henrico and 8 more | 48 min |
| Feb 16, 8:34 AM EST | Special Weather Statement | AKQ | City of Franklin, City of Suffolk | 56 min |
| Feb 16, 9:03 AM EST | Special Weather Statement | AKQ | Charles City, Essex, Gloucester, Isle of Wight, James City, King and Queen and 12 more | 72 min |
| Feb 16, 9:08 AM EST | Special Marine Warning | AKQ | 2 hr | |
| Feb 16, 9:34 AM EST | Special Weather Statement | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 71 min |
| Feb 16, 9:38 AM EST | Special Marine Warning | AKQ | 97 min | |
| Feb 16, 10:13 AM EST | Special Weather Statement | AKQ | Gloucester, Northumberland, York, City of Hampton, City of Newport News, City of Norfolk and 2 more | 32 min |
| Feb 16, 10:49 AM EST | Special Weather Statement | AKQ | Accomack, Northampton | 71 min |
| Feb 16, 12:08 PM EST | Special Marine Warning | AKQ | 2 hr | |
| Feb 16, 4:08 PM EST | Small Craft Advisory | AKQ | 6 hr |
Nearby
River Flood Warnings in Virginia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.